Search the Community
Showing results for tags 'flu-like symptoms'.
Found 1 result
Hi guys. I've just started tapering off Efexor XR 75mg tablets once a day. I've been reducing the beads by 1 every two days. For e.g. I take out one tablet today, one tomorrow, then two beads on the third day, two on the fourth, three on the fifth, etc. I have been experiencing withdrawal symptoms of sore eyes, (I do wear glasses), become very tired and have to take a nap half way through my day, brain fog, flu like symptoms such as slight runny nose, cough. I was wondering, and read somewhere previously that there are other things to take while on the taper to help. I was wondering if anyone knows other things to help such as fish oil tablets. I'm a male, 40 years of age, and I am getting off this horrible drug because I want my life back. Efexor has made me like a zombie for a while now, I am tired all the time, have low motivation and it is terrible for me, because I am a singer/songwriter musician, and I haven't worked for months as this drug has just controlled my life, and I want to get off it. I originally had to get back on it as I was having regular panic attacks. The Efexor has kept the panic attacks away, but the cons far outweigh the pros for mine. I know some doctors have even tried to have this drug taken off the register. Just a horrible drug!